Our partner

I suffer from delusions...

Shared Psychotic Disorder message board, open discussion, and online support group.

I suffer from delusions...

Postby crackersregular » Sat Jul 06, 2013 9:11 pm

I suffer from delusions and I am gullible. Not a good combo. I have tried several different anti-psychotics for this but unfortunately they all make me too tired and its not worth the 'zombie affect.' Does anyone have any alternative solutions to medicines?
crackersregular
Consumer 0
Consumer 0
 
Posts: 7
Joined: Wed Jul 03, 2013 7:49 pm
Local time: Sun Jun 16, 2019 5:07 am
Blog: View Blog (4)


ADVERTISEMENT

Re: I suffer from delusions...

Postby loise » Sun Jul 07, 2013 6:57 am

hi, have you thought about the dosis? i was given a medicine that was so strong that i could barely function, one day i decided to cut it in half, and i was able to take it for a year...quietapine..or xeroquel....but also my psych said that it is not the idea to take it for the rest of my life....only to get me through the difficult times. i help myself with magnesium en calcium during the day, complex B vitamins, and at night melatonine...but it is a bit too soft..... good luck!
loise
Consumer 6
Consumer 6
 
Posts: 710
Joined: Fri Apr 20, 2012 8:28 am
Local time: Sun Jun 16, 2019 11:07 am
Blog: View Blog (0)

Re: I suffer from delusions...

Postby crackersregular » Sun Jul 07, 2013 2:44 pm

@loise: Thank you for your suggestions. I have tried seroquel before and that was very strong and I have also tried risperadol in the smallest dose they have and I still feel too tired. However I have never tried just taking calcium, magnesium, and b-complex and that is what I'm going to try. Thank you very much for your advice.

--crackersregular
crackersregular
Consumer 0
Consumer 0
 
Posts: 7
Joined: Wed Jul 03, 2013 7:49 pm
Local time: Sun Jun 16, 2019 5:07 am
Blog: View Blog (4)

Re: I suffer from delusions...

Postby loise » Mon Jul 08, 2013 6:07 am

crackersregular wrote:@loise: Thank you for your suggestions. I have tried seroquel before and that was very strong and I have also tried risperadol in the smallest dose they have and I still feel too tired. However I have never tried just taking calcium, magnesium, and b-complex and that is what I'm going to try. Thank you very much for your advice.

--crackersregular


after a year of taking antipsychotics, i got what is called diastonie, like a horrible spasm in my back. i had to stop with quietapine. i tried for several months to go only with homeopathics, but because of the stress level in my life is not enough.
i was given last week an antidepressive, .....first two days a disaster, too tired, irritated to function,
today i had to wake up early, so yesterday night i took on ly one fourth of the pill, and i woke up without big problems and rested...however, i feel a bit sleepy...

be open to have to take meds when necessary...just bring down the dosis till you are confortable...
good luck!
loise
Consumer 6
Consumer 6
 
Posts: 710
Joined: Fri Apr 20, 2012 8:28 am
Local time: Sun Jun 16, 2019 11:07 am
Blog: View Blog (0)


Return to Shared Psychotic Disorder




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest